# SDR DXTA200601380

- Difficulty date: May 3, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 545 hours, 486 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: None
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AN UNUSUAL ODOR WAS PRESENT IN THE COCKPIT.  ODOR BECAME STRONG ENOUGH THAT AN IMMEDIATE LANDING WAS MADE.  NO SMELL ON GROUND OR DURING RUNUP.  POWER SETTINGS MADE NO DIFFERENCE IN INTENSITY.  UPON INSPECTION, FOUND CABIN VIP SEAT TEMP CONTROLLER SET TO HOT SETTING.  ADJUSTED TEMP TO COLD & OPS CHECKED AT VARIOUS POWER LEVER SETTING WITH NO DEFECTS NOTED AND NO ODOR.  SYSTEM OPERATED NORMALLY.
